# SDR AWXA200300567

- Difficulty date: May 7, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 66,785 hours, 26,059 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N53363
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-09 CHECK EXFOLIATION CORROSION WAS FOUND ON UPPER SURFACE OF FLOOR SUPPORT BETWEEN BS 1680 AND BS 1700, LBL 50.  MAINTENANCE REMOVED DAMAGED FLOOR SUPPORT BETWEEN BS 1680 AND BS 1700, LBL 50; FABRICATED A NEW REPLACEMENT FLOOR SUPPORT; INSTALLED REPAIR PART IAW B757-200 SRM 51-40-02, PG 7.
